MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1; WARMER, THERMAL, INFUSION FLUID
Model Number L-370
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a smiths medical hotline tubing observed with kinks.It was noted these are kinked within the packaging.At least one instance was while in use with a patient.The fluid would not run because of it.
 
Additional Manufacturer Narrative
Additional information: the reporter provided device photographs for evaluation.The device photographs were examined by investigators and the photographs were too unclear to allow for cause to be identified.The reported issue could not be confirmed via the photographs provided.The manufacturing facility performed a review of the manufacturing process.The review showed that assembly process was being performed as per procedures.This device type is 100% functionally tested to identify leaks or occlusions.
 
Event or Problem Description
Additional event information: reporter stated the tubing was blocked and fluid would not run.Device was not used with patient.

Brand Name
LEVEL 1
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10912735
Report Number3012307300-2020-11850
Device Sequence Number3006930
Product Code LGZ
UDI-Device Identifier10695085002819
UDI-Public10695085002819
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberL-370
Device Catalogue NumberL-370
Device Lot Number4034402
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/12/2020
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1